| Catalog Number |
SRLP-340 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
03/18/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, capsular contracture baker grade iii.
Event or Problem Description
Healthcare professional reported "rupture, and capsular contracture baker grade iii".This record is for the right side.The device has been explanted.
Event or Problem Description
Patient received partial capsulectomy as treatment.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5; d9; h3; h6.Device evaluation:
the device related to the reported events capsular contracture and rupture was received on august 20, 2026 with lot number 3022042.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required:
capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.Rupture: not observed through visual inspection.None of the other observations performed during the device analysis deformation and creases are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.